HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Circular surfaces

Files in This Item:
pre730.pdf1.69 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83880

Title: Circular surfaces
Authors: Izumiya, Shyuichi Browse this author
Saji, Kentaro Browse this author
Takeuchi, Nobuko Browse this author
Keywords: circular surfaces
curvatures
singularities
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 730
Start Page: 1
End Page: 20
Abstract: A circular surface is a one-parameter family of standard circles in R3. In this paper some corresponding properties of circular surfaces with classical ruled surfaces are investigated. Singularities of circular surfaces are also studied.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69538
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University